Main Subjects = Applied Mathematics
A new central-upwind scheme for solving the shallow water equations

Articles in Press, Accepted Manuscript, Available Online from 14 August 2024

10.22060/ajmc.2023.22640.1182

Rooholah Abedian


Systemic risk in financial networks with two central institutions

Articles in Press, Accepted Manuscript, Available Online from 26 October 2024

10.22060/ajmc.2024.23128.1232

Mariwan Marif Majeed; Erfan Salavati; Omid Naghshineh Arjmand


Numerical solution of fraction Fokker-Planck equation with hybrid method of solution

Articles in Press, Accepted Manuscript, Available Online from 18 December 2024

10.22060/ajmc.2024.23176.1238

Oludapo Omotola Olubanwo; Sunday Senayon Idowu; Julius Temitayo Adepoju; Abiodun Sufiat Ajani


Experimental model selection for the enhanced index tracking problem

Articles in Press, Accepted Manuscript, Available Online from 10 February 2025

10.22060/ajmc.2025.23174.1237

Farnaz Hooshmand; Negin Sadeghi; Seyed Ali MirHassani


Group analysis and numerical approximation of proliferating and maturing cellular populations model

Articles in Press, Accepted Manuscript, Available Online from 11 February 2025

10.22060/ajmc.2025.23231.1243

Mohammad Hadi Noori Eskandari; S. Reza Hejazi; Hamid Erfanian Oraei Dehrokhi


Computing the matrix square root: A problem-solving approach using mathematica and Pólya's strategies

Articles in Press, Accepted Manuscript, Available Online from 25 February 2025

10.22060/ajmc.2025.23508.1262

Mandana Moccari


A secure method of voting and planning based on quadratic voting

Volume 6, Issue 2, March 2025, Pages 177-191

10.22060/ajmc.2024.22420.1157

Hamid Devisti; Massoud Hadian Dehkordi


A distributionally robust approach for the risk-parity portfolio selection problem

Volume 6, Issue 1, January 2025, Pages 9-17

10.22060/ajmc.2023.22260.1145

Maryam Bayat; Farnaz Hooshmand; Seyed Ali MirHassani


Two-stage stochastic capacitated Lot-Sizing problem by Lot-Size adaptation approach

Volume 6, Issue 1, January 2025, Pages 55-66

10.22060/ajmc.2023.22698.1184

Arsalan Rahmani; Meysam Hosseini; Amir Sahami


An iterative scheme for a class of generalized Sylvester matrix equations

Volume 5, Issue 3, 2024, Pages 195-215

10.22060/ajmc.2024.22444.1159

Mehdi Dehghan; Gholamreza Karamali; Akbar Shirilord


Codes from m-ary n-cubes Qnm: a survey

Volume 4, Issue 1, 2023, Pages 1-15

10.22060/ajmc.2022.21668.1098

Jennifer D. Key; Bernardo G. Rodrigues


Inverse minimax circle location problem with variable coordinates

Volume 3, Issue 2, September 2022, Pages 137-146

10.22060/ajmc.2022.20756.1075

Mehraneh Gholami; Jafar Fathali